# SDR QXEA2025041600117

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 20,593 hours, 13,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99041
- Condition: Missing
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP MISSING. REMOVED FROM SERVICE. REMOVED AND REPLACED PHOTOLUMINESCENT STRIP PER E175 AMM 33-50-21-000/400-801-A. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
